# SDR QMLA2017050517047

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N485UH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7036
- Aircraft time: 15,737 hours, 64,693 cycles
- Engine: Lyc LTS101650B1
- Engine time: 10,224 hours, 26,622 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: G83857
- Condition: Odor
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE FLIGHT CREW SMELLED A LIGHT ODOR OF BURNING PLASTIC. ONCE ON THE GROUND, THE MECHANIC FOUND THE RETRACTABLE LANDING LIGHT TO BE THE SOURCE. THE SYSTEM WAS DEACTIVATED AND DEFERRED. THE AIRCRAFT WAS THEN RETURNED TO SERVICE WITH NO OTHER DEFECTS NOTED.
